# SDR CALA2023051501500

- Difficulty date: April 27, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 30,242 hours, 10,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NA
- Condition: Cracked
- Location: Sta663.75/Rbl7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA. 663.75 RIGHT LOWER CHORD APPROX. RBL 7,CRACK FOUND AT THIRD INBOARD TO OUTBOARD FASTENER HOLE AT 6 O''CLOCK POSITION. REF. AAR N/R:9673978 GENERATED BY: V913189 CORRECTION OF LOCATION OF THE DAMAGE: "STA. 663.75 LEFT LOWER CHORD APPROX.LBL 7, CRACK FOUND AT THIRD INBOARD TO OUTBOARD FASTENER HOLE AT 6 O''CLOCK POSITION" REF. AAR N/R:9673978. ADD EMP:V900541
